# SDR UPS98227493

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Web
- Condition: Cracked
- Location: Bs 1387.85
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, WEB AT BS 1387.85 LT OVER NR 2 HORIZONTAL FIREWALL IS CRACKED.  NEW WEB FABRICATED AND INSTALLED IAW DRAWING NR 65-17555.
